# SDR AALA202002209008

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 19,387 hours, 5,430 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG NO.2 FAIL ON ECAM, ENG CONTINUED TO RUN, TEMP EXCEEDED LIMIT, WENT TO 612. ENGINE SHUT DOWN  BY CREW.  REMOVED AND REPLACED NO.2 ENGINE AS PER JOB CARD 26L40071004.
